# SDR NOCA07206

- Difficulty date: May 23, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH AT 2G INOP.  REPLACED BULB, OPERATION NORMAL.
